# SDR UIEA2015071600358

- Difficulty date: July 15, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 82,402 hours, 14,097 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Pdu
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BURNING SMELL REPORTED IN FLIGHT DECK.  INVESTIGATION CARRIED OUT & FAULT LOCATED TO A MAIN DECK PDU 7R.  INSPECTIONS CARRIED OUT & NO OTHER ISSUES REPORTED.  PDU 7R REMOVED FROM ACFT, & ITEM DEFERRED.
